# SDR AALA20072161

- Difficulty date: November 6, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Part serial: 152920
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT LOWER RIGHT NUMBER TWO GALLEY WALL INOPERATIVE.  REPLACED BATTERY PACK M33097 FOR EMERGENCY LIGHTS AT LOWER RIGHT NUMBER TWO GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
